# SDR ASOA04260

- Difficulty date: March 31, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4242 - DURING A GROUND INSPECTION IN BTR, THE FORWARD EMERGENCY CEILING LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY CEILING LIGHT LAMP.  OPS CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
